# SDR SWAA2012071605809

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,674 hours, 15,534 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2313
- Part serial: 8245
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY -- L1 WINDOW OUTER PANE CRACKED.  REMOVED AND REPLACED L1 WINDOW HEAT CONTROLLER PER AMM.
